MAUDE Adverse Event Report: ARTHREX, INC. 4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. 4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM; ARTHROSCOPE AND ACCESSORIES
Model Number 4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a surgery the patient experienced an involuntary arm movement which caused the "fish eye" end of the panoscope to come into contact with the sheath.This resulted in damage to both the scope and the sheath.Per complaint reporter there was no harm for patient, operator or third party.No further information received.

Brand Name
4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23631303
Report Number1220246-2025-05163
Device Sequence Number18487233
Product Code GCJ
UDI-Device Identifier00888867405851
UDI-Public00888867405851
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K241361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM
Device Catalogue NumberAR-3355-4050
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date11/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown